# SDR USAA050739

- Difficulty date: June 8, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN GOUGED 1 INCH BY 5 INCH, BS 500C BETWEEN S 1-S 2R.  INSTALLED DOUBLER IAW SRM 53-00-01 FIG 29.  (M)
